Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Errata: Milton Abramowitz and Irene A. Stegun, editors, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, Applied Mathematics Series, No. 55, U.S. Government Printing Office, Washington, D.C., 1994, and all known reprints

Authors: K. S. Kölbig and F. Schäff
Journal: Math. Comp. 26 (1972), 1029
MSC: Primary 65D20
MathSciNet review: 0314236
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Isacson, ``Asymptotic expansion of Coulomb wave functions on the transition line,'' Nordisk Tidskr. Informationsbehandling (BIT), v. 8, 1968, pp. 243-245.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society